Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Jimmy Sway is offline New Member
    Join Date
    Aug 2001

    Help, need experts - very sick...

    Here goes.

    Iím coming up on my 5th week in my third cycle.

    Been taking sus250 at 250mg eod plus yellow top deca at 200mg eod.

    I have had no bad side effects. I have questioned weather my yellow tops are real, so I changed to tornel deca 200mg eod. Heres what happened.

    1st shot I took this past Sunday night. When I woke up Monday, I had no energy and felt like a had some sort of flu. The sickness went away tueday. Keep in mind I have never got the sus flu before and have used sus in two other cycles.

    When the Tuesday shot came I said lets go back to the yellow tops and sus and see what happens. Wednesday I felt perfect.

    Thurday I went back to the tornal & sus, and sure enough today SICK.

    Iím aware of some stating Mexican gear is dirty? But what is the deal with this, I hate to waste my tornel deca.

    Would heating it do any good, if so how should I go about it.

    Sorry to be long winded, but this is serious.

  2. #2
    IronCy's Avatar
    IronCy is offline Senior Member
    Join Date
    Feb 2002
    sry--i should probably search for this answer, but....can someone give an explaination of sus flu? Thanks

  3. #3
    Jimmy Sway is offline New Member
    Join Date
    Aug 2001
    I'm no expert, but sus flu is a side some people get after taking sus injections. It can make you fill like you have the flu for a day or so...

  4. #4
    superbeast's Avatar
    superbeast is offline Member
    Join Date
    Dec 2001
    north of the South, east
    Sounds like flu symptoms from the Tornel Deca . Dirty mexican gear can definately give you flu symptoms for a day or two. I've experienced it.

    Send the Tornel to me, I'll let you know what effects it has on me.

  5. #5
    TNT's Avatar
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Mid-Atlantic U.S.

    Cool Reality check . . .

    Okay, Jimmy, let's see if I understand this . . .

    You use Product A, no problems.
    You switch to Product B, you get flu symptoms.
    You switch back to Product A, no problems.
    You try Product B again, you get flu symptoms.

    All together now: Duhhhhhhh . . .

    I realize that you don't want to take a loss, bro, and I'm not the one sitting on a supply of Product B. Honestly, I've never used Mexican gear and, in fact, I have always advised against it. (Yeah, baby, gimme that good ol' U-S-of-A gear!)

    But the fact is, your body is obviously telling you something.

    My advice? If you don't want to listen to me about the impurities and lack of quality in a lot of gear from our friends south of the border, listen to your body.

    By the way, I see it's been a while. Welcome back to the board, bro.

  6. #6
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    New York

    too much?

    Been taking sus250 at 250mg eod plus yellow top deca at 200mg eod.

    This sound like a little too much to anyone else? This your first time bro? How about some background info.


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts